# SDR RJEF20141031002

- Difficulty date: October 30, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N983TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000265
- Aircraft time: 14,291 hours, 9,172 cycles
- Engine: Ge CF3410E6
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Out Of Adjust
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE PILOT REPORTED STRONG NOISE FROM THE NOSE SECTION.  THE ACFT RETURNED FOR AN UNEVENTFUL LANDING.   PERFORMED THE CABIN PRESSURIZATION LEAKAGE TEST USING APU AS PNEUMATIC SOURCE, AMM TASK 21-31-00-720-802-A/500 & A GENERAL VISUAL INSPECTION ON THE ACCESS PANELS FOR LOOSE HARDWARE, HINGES, LATCHES, SCREWS OR SEALS OR SIGNS OF DAMAGE IAW FIM 05-50-00-810-801-A WITH NO DISCREPANCIES DETECTED.  THE FWD AVIONICS COMPARTMENT ACCESS HATCH WAS FOUND OUT OF AJUSTMENT AND WAS ADJUSTED IAW AMM 52-43-00-820-801-A.  THE ACFT WAS RETURNED TO SERVICE ONCE THE DESCRIBED INSPECTIONS WERE ACCOMPLISHED.
